# SDR N6WA2015021901

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 26,048 hours, 17,642 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT MASTER WARNING.  RESEATED AFT LAVATORY SMOKE DETECTOR CONNECTOR.  PERFORMED OPERATIONS CHECK IAW AMM 25-16-00.  OPERATIONS CHECKED GOOD.
